Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had bypass surgery, feels tired. Blood test done. Took lexapro. Looking for advice

I am a 56 year old old women that has had bypass surgery in 04. I felt good until about a year ago. Now I feel tired and run down and ill all the time. I have been to my heart dr and checked out. I went to my regular dr and he did blood test that also checked out. He put me on lexapro and I still feelm tired and ill. What can it be?
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hello nanarj. Fatigue can have a lot of causes including heart issues. I am glad that you went to your heart doctor and that you were checked out. I am assuming the your regular doctor checked a CBC to check for anemia and hopefully a thyroid panel to check for hypothyroidism. Both of these can cause severe fatigue. I need to ask another question of you, have you seen any recent changes in weight?

How long have you been on the lexapro? It takes lexapro about four to six weeks to see effects. Lexapro has several doses and if you have been on it at least six weeks, talk to your regular doctor about increasing the dose if you have not seen any results.

Be well, Dr. Kimberly
Answered: Tue, 27 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor